Pacific Journal of Mathematics

Ramification and unintegrated value distribution.

J. R. Quine

Article information

Source
Pacific J. Math., Volume 122, Number 2 (1986), 441-447.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102701896

Mathematical Reviews number (MathSciNet)
MR831123

Zentralblatt MATH identifier
0602.30035

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory

Citation

Quine, J. R. Ramification and unintegrated value distribution. Pacific J. Math. 122 (1986), no. 2, 441--447. https://projecteuclid.org/euclid.pjm/1102701896


Export citation

References

  • [1] L. V. Ahlfors, Zur Theorie der Uberlagerungsflchen, Acta. Math.,65 (1935).
  • [2] M. Cowen andP. Griffiths, Holomorphic curves and metrics of negative curvature, J. D'Anal. Math., 29(1976), 93-153.
  • [3] P. Griffiths, Entire Holomorphic Mappings in One and Several Complex Variables, Princeton,1976.
  • [4] P.Griffiths and I Harris, Principles of Algebraic Geometry, Wiley, 1978.
  • [5] V. Guillemin and A. Pollack, Differential Topology, Prentice-Hall, 1974.
  • [6] R.Nevanlinna, Analytic Functions, Springer-Verlag, 1970.
  • [7] M. Pesonen, A path family approach to Ahlforys value distribution theory, Ann. Acad. Sci. Fenn. Ser.AI Math. Dissertationes 39, 1982.